RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2012, том 8, 025, 15 стр. (Mi sigma702)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Deformed $\mathfrak{su}(1,1)$ algebra as a model for quantum oscillators

Elchin I. Jafarovab, Neli I. Stoilovac, Joris Van der Jeugtb

a Institute of Physics, Azerbaijan National Academy of Sciences, Javid Av. 33, AZ-1143 Baku, Azerbaijan
b Department of Applied Mathematics and Computer Science, Ghent University, Krijgslaan 281-S9, B-9000 Gent, Belgium
c Institute for Nuclear Research and Nuclear Energy, Boul. Tsarigradsko Chaussee 72, 1784 Sofia, Bulgaria

Аннотация: The Lie algebra $\mathfrak{su}(1,1)$ can be deformed by a reflection operator, in such a way that the positive discrete series representations of $\mathfrak{su}(1,1)$ can be extended to representations of this deformed algebra $\mathfrak{su}(1,1)_\gamma$. Just as the positive discrete series representations of $\mathfrak{su}(1,1)$ can be used to model a quantum oscillator with Meixner–Pollaczek polynomials as wave functions, the corresponding representations of $\mathfrak{su}(1,1)_\gamma$ can be utilized to construct models of a quantum oscillator. In this case, the wave functions are expressed in terms of continuous dual Hahn polynomials. We study some properties of these wave functions, and illustrate some features in plots. We also discuss some interesting limits and special cases of the obtained oscillator models.

Ключевые слова: oscillator model, deformed algebra $\mathfrak{su}(1,1)$, Meixner–Pollaczek polynomial, continuous dual Hahn polynomial.

DOI: https://doi.org/10.3842/SIGMA.2012.025

Полный текст: PDF файл (410 kB)
Полный текст: http://emis.mi.ras.ru/.../025
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1202.3541
Тип публикации: Статья
MSC: 81R05, 81Q65, 33C45
Поступила: 17 февраля 2012 г.; в окончательном варианте 8 мая 2012 г.; опубликована 11 мая 2012 г.
Язык публикации: английский

Образец цитирования: Elchin I. Jafarov, Neli I. Stoilova, Joris Van der Jeugt, “Deformed $\mathfrak{su}(1,1)$ algebra as a model for quantum oscillators”, SIGMA, 8 (2012), 025, 15 pp.

Цитирование в формате AMSBIB
\RBibitem{JafStoVan12}
\by Elchin I. Jafarov, Neli I. Stoilova, Joris Van der Jeugt
\paper Deformed $\mathfrak{su}(1,1)$ algebra as a model for quantum oscillators
\jour SIGMA
\yr 2012
\vol 8
\papernumber 025
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma702}
\crossref{https://doi.org/10.3842/SIGMA.2012.025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2942814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303998000001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84882364826}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma702
  • http://mi.mathnet.ru/rus/sigma/v8/p25

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Jafarov E.I., Van der Jeugt J., “Discrete Series Representations for Sic (2 Vertical Bar 1), Meixner Polynomials and Oscillator Models”, J. Phys. A-Math. Theor., 45:48 (2012), 485201  crossref  mathscinet  zmath  isi  elib  scopus
    2. Genest V.X. Ismail M.E.H. Vinet L. Zhedanov A., “The Dunkl Oscillator in the Plane: I. Superintegrability, Separated Wavefunctions and Overlap Coefficients”, J. Phys. A-Math. Theor., 46:14 (2013), 145201  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Genest V.X., Vinet L., Zhedanov A., “The Algebra of Dual-1 Hahn Polynomials and the Clebsch–Gordan Problem of Sl(-1)(2)”, J. Math. Phys., 54:2 (2013), 023506  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Roychoudhury R., Roy B., Dube P.P., “Non-Hermitian Oscillator and R-Deformed Heisenberg Algebra”, J. Math. Phys., 54:1 (2013), 012104  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Jafarov E.I., Van der Jeugt J., “The Oscillator Model for the Lie Superalgebra Sh(2 Vertical Bar 2) and Charlier Polynomials”, J. Math. Phys., 54:10 (2013), 103506  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Genest V.X. Vinet L. Zhedanov A., “The Singular and the 2:1 Anisotropic Dunkl Oscillators in the Plane”, J. Phys. A-Math. Theor., 46:32 (2013), 325201  crossref  mathscinet  zmath  isi  elib  scopus
    7. Tierz M., Phys. Rev. D, 93:12 (2016), 126003  crossref  mathscinet  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:154
    Полный текст:26
    Литература:35
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020